# SDR A6WA201312044433

- Difficulty date: December 4, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Gouged
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR CUT OUT LOWER STRIKER GOUGED ON TWO LOCATIONS.  BLENDED GOUGES TWO LOCATIONS, OUT OF LIMITS IAW CRJ 200 SRM 52-00-00 & 51-12-00 REV D.  NEW DEPRESSOR INSTALLED ONE EACH IAW CRJ 200 SRM 51-41-00.
